• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Mirtazipine induced sexual dysfunction cure

trazodone buspirone erectile dysfunction antidepressants buspar mirtazipine

  • Please log in to reply
4 replies to this topic

#1 Aj28

  • Member
  • 16 posts
  • 4
  • Location:Sydney

Posted 04 November 2020 - 05:19 AM


Hello
Ive been on Mirtazipine on and off the last year and after successfully quitting i have found my self with sexual dysfunction. No libido and no erections.

Abit about my past antidepressant use

Mirtazipine, trazodone and bupropion.

Also buspirone for some weeks. While on i noticed that my sexual funtion was perfect. High libido and erection although after a few weeks it had normalized or got worse.

Any suggestion? Thank you

#2 experimenting

  • Guest
  • 624 posts
  • 2
  • Location:New York

Posted 08 November 2020 - 05:53 PM

Hello
Ive been on Mirtazipine on and off the last year and after successfully quitting i have found my self with sexual dysfunction. No libido and no erections.

Abit about my past antidepressant use

Mirtazipine, trazodone and bupropion.

Also buspirone for some weeks. While on i noticed that my sexual funtion was perfect. High libido and erection although after a few weeks it had normalized or got worse.

Any suggestion? Thank you

Can you try bupropion again? Apparently that can reverse PSSD.

Edited by experimenting, 08 November 2020 - 05:53 PM.


sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#3 protoject

  • Guest
  • 951 posts
  • 269
  • Location:Canada

Posted 09 November 2020 - 08:02 PM

That's strange that mirtazapine caused that for you. I thought mirtazapine might do the opposite.
I DO have good experiences with buspirone making me super horny. But I was on another drug that made me super horny so I'm not sure if the buspirone was related. But honestly I think it was. I just remember getting super hard like in public too haha. and it woudl be uncontrollable and go on for like an hour. And this is very unusual for me. I mean I used to get something like that maybe like 16 years ago or something. but this was intense. I thought my body was not even capable of that. Anyway this is very tricky and complicated but sodium oxybate definitely helps. It's just that it has the propensity to knock you out or fuck you up. But maybe there's something to that pharmacology that caused that effect that we could target. It's intense when it happens too. 



#4 Doubleup

  • Member
  • 28 posts
  • 3
  • Location:California

Posted 25 November 2020 - 07:52 PM

That's strange that mirtazapine caused that for you. I thought mirtazapine might do the opposite.
I DO have good experiences with buspirone making me super horny. But I was on another drug that made me super horny so I'm not sure if the buspirone was related. But honestly I think it was. I just remember getting super hard like in public too haha. and it woudl be uncontrollable and go on for like an hour. And this is very unusual for me. I mean I used to get something like that maybe like 16 years ago or something. but this was intense. I thought my body was not even capable of that. Anyway this is very tricky and complicated but sodium oxybate definitely helps. It's just that it has the propensity to knock you out or fuck you up. But maybe there's something to that pharmacology that caused that effect that we could target. It's intense when it happens too. 

 

What was the other drug? Likely a stimulant... I agree that its odd that mirazapine didn't do the opposite.



sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#5 DeltaWave

  • Guest
  • 17 posts
  • 3
  • Location:Europa

Posted 28 November 2020 - 08:25 PM

Mirtazapine causes weight gain, and weight gain is the opposite of sexual attractiveness and desire...







Also tagged with one or more of these keywords: trazodone, buspirone, erectile dysfunction, antidepressants, buspar, mirtazipine

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users